MathSciNet Relay Station
MathSciNet bibliographic data
MR1016093 22E40 (53C30)
Kobayashi, Toshiyuki Proper action on a homogeneous space of reductive type. Math. Ann. 285 (1989), no. 2, 249–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement